Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Drowsiness, headache post taking Ecosprin. Had a stroke, fit attack due to high BP. Is it advisable to continue the medicines for a long term?

Hello Doctor I am 59 yr old male.I had a Stroke problem 5 year back due to which I had started few regular medicines. Few days back,I got a minor Fit attack which was due to high BP . My family doctor has advised me to continue with Ecosprin 150AV,but i feel drowsi, headache and sleepy after having it.So is it advisable to continue this medicine in long run Kindly advise.
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi yucy..
yes you should continue ecosprin as it helps in thinning of your blood to prevent similar catastophe events which u sufferred...since you ve not told all the medicines which you are i advice you to get a CT scan brain which might point out to some subdural bleeds..get a brain angiography , EEG study too plus complete cardio pulmonary work out(ECHO chest Xray ECG) to rule out...the CT scan will also tell any residual clots in the affected area of your brain..
Hope u get well soon
Answered: Fri, 13 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor